# SDR 95ZZZX1197

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 4205301B
- Condition: Inop
- Location: Anti-Skid Syst
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, ANTI-SKID INOP LIGHT CAME ON DURING TAKEOFF ROLL.  TAKEOFF WAS ABORTED.  OPENED AND CLOSED ANTI-SKID CONTROL CIRCUIT BREAKERS, ARMED ANTI-SKID AND LIGHT WENT OUT.  REMOVED AND REPLACED ANTI-SKID CONTROL BOX, OPS CHECKS OKAY.  MM 32-40-04.
